Mallavibarrena, Raquel; Sols, Ignacio
Bases for the homology groups of the Hilbert scheme of points in the plane
Compositio Mathematica, Tome 74 (1990) no. 2 , p. 169-201
Zbl 0728.14001 | MR 1047739 | 2 citations dans Numdam
URL stable : http://www.numdam.org/item?id=CM_1990__74_2_169_0

Bibliographie

[1] Bialynicki-Birula, "Some theorems on actions of algebraic groups ". Ann. of Math. Vol. 98 No. 3 (1978). Zbl 0275.14007

[2] Briançon, "Description de Hilbn C {x, y}". Inv. Math. 41 (1977) 45-89. MR 457432 | Zbl 0353.14004

[3] Collino, "Evidence for a conjecture of Ellingsrud-Strømme on the Chow ring of Hilbd P2". Illinois J. of Math. Vol. 32, n. 2 (1988). Zbl 0706.14001

[4] Elencwajg-Le Barz, "Une base de Pic(Hilbk P2)" Comptes rendus, 297 I, 1983 (175-178). MR 725399 | Zbl 0548.14003

[5] Elencwajg-Le Barz, "L'anneau de Chow des triangles du plan " Comp. Math. 71 (1989) 85-119. Numdam | MR 1008805 | Zbl 0705.14004

[6] Elencwajg-Le Barz, "Explicit computations in Hilb3 P2" L.N.M.1311 pp. 76-100. Zbl 0656.14005

[7] Ellingsrud-Strømme, "On the homology of the Hilbert scheme of points in the plane". Inv. Math. 87, 343-352 (1987). MR 870732 | Zbl 0625.14002

[8] Ellingsrud-Strømme, " On a cell decomposition of the Hilbert scheme of points in the plane". Inv. Math. 91, 365-370. (1988). MR 922805 | Zbl 1064.14500

[9] Hartshorne, "Algebraic Geometry ". Springer Verlag. GTM 52 (1977). MR 463157 | Zbl 0367.14001

[10] Mallavibarrena, "Les groupes de Chow de Hilb4 P2 et une base pour A2, A3, A2d-2, A2d-3 de Hilbd P2" Comptes rendus, t.303 I 13 1986. Zbl 0606.14004

[11] Mallavibarrena, "Validité de la formule classique des trisecantes stationnaires". Comptes rendus, t 303 I 16, 1986. MR 872562 | Zbl 0609.14032

[12] Mallavibarrena, "El método de las bases de los grupos de Chow de Hilbd p2 en geometria enumerativa". Thesis. 1987.

[13] Roberts-Speiser, "Enumerative Geometry of Triangles, I" Comm. in Alg. 12(10) 1213-1255 (1984). MR 738546 | Zbl 0648.14029

[14] Roberts-Spelser, "Enumerative Geometry of Triangles, III" Comm. in Alg. 15(9) 1929-1966 (1987). Zbl 0648.14031

[15] Schubert, "Anzahlgeometrische Behandlung des Dreiecks " Math. Ann. XVII 153-212, 1880. JFM 12.0525.01 | MR 1510063

[16] Zeuthen, Comptes rendus, t. 809.